# SDR SIMA20141008011

- Difficulty date: October 8, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,680 hours, 6,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: CC670331669
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY FLOOR STRUCTURE IS CRACKED UNDER THE ADG PUMP.  COMPLIED WITH SHELF REPAIR IAW ETN CR-53-099.
